Previous |  Up |  Next


Title: On convex constructions in lattices (English)
Author: Beran, Ladislav
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 45
Issue: 1
Year: 2004
Pages: 17-27
Summary lang: English
Summary lang: Czech
Summary lang: French
Category: physics
MSC: 06B05
MSC: 06C05
MSC: 06D05
MSC: 06D15
idZBL: Zbl 1083.06008
idMR: MR2109690
Date available: 2012-10-06T02:09:53Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_045-2004-1_4.pdf 561.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo